# SDR DXTA2021080546370

- Difficulty date: August 4, 2021
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N545QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0095
- Aircraft time: 3,862 hours, 2,579 cycles
- Engine: Pwc PW306D1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 30B745001
- Part serial: PCECNO188
- Condition: Vibration
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, R
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE ENGINE VIBRATION: AFTER TAKEOFF AND DURING CLIMB OUT AT 7000 FEET WE EXPERIENCED STRONG ENGINE VIBRATIONS AND NOTICED RIGHT ENGINE ERRONEOUS INDICATIONS (HIGH TEMPS, LOST OF POWER). THE VIBRATIONS CONTINUED UNTIL WE BROUGHT THE POWER TO IDLE ON THE RIGHT ENGINE AND THEN THE VIBRATIONS STOPPED. WE DID NOT SHUTDOWN THE RIGHT ENGINE AND LANDED WITH IT ON IDLE POWER.  REMOVED THE UNSERVICEABLE RIGHT HAND PW306D1 ENGINE (P/N: 30B7450-01 S/N: PCE-CNO188) FROM N5450S (S/N: 6804-0095) DUE TO ENGINE VIBRATION AFTER TAKEOFF. INSTALLED AN INSPECTED SERVICEABLE RIGHT HAND PW306D1 ENGINE (P/N: 30B7450-01 S/N: PCE-CK0188) ON AIRCRAFT N5450S  {S/N: 680A-0095).PERFORMED FOLLOW ON CHECKS AS REQUIRED WITH SATISFACTORY RESULTS, NO LEAKS NOTED. MAINTENANCE ACCOMPLISHED IAW CE-680A AMM CH. 71-00-05.
